Ask an expert
Question

06 Jan 2005

vaginal odour
Hi, I have recently had a fishy smelling vaginal odour and I'm not sure what the cause is. I went on the pill (yasmin) six months ago and had my first sexual intercourse 4 months ago, and have been sexually active ever since. I have also recently been experiencing dryness of the vagina so I took one dose of canestan VC. Why have a got such a fishy odour? What do you suggest?
Thank you.
Answer 328 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You could have an infection other than thrush, in which case the Canesten would not help. I would suggest that you see your doctor. The Pill can decrease vaginal lubrication in some women.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.